# SDR CA001030016

- Difficulty date: October 12, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 9738114306
- Condition: Leaking
- Location: Side Of Body
- Part time: 1,106 hours, 779 cycles
- Component: Hydraulic Pump
- Stage of operation: CL
- How discovered: C
- Nature of condition: K
- Precautionary procedure: H, A

## Discrepancy

(CAN) HYDRAULIC PUMP WOULD RUN CONSTANTLY IN-FLIGHT AND ON GROUND WITH ASSOCIATED HYD AMBER LIGHT ON THE CAWS PANEL (CENTRAL ADVISORY AND WARNING SYSTEM).  ACCUMULATOR CHARGE FOUND AT ZERO.  FURTHER INVESTIGATION FOUND THE HYDRAULIC SYSTEM PRESSURE SWITCH LEAKING FROM THE EXISTING HOLE ON THE SIDE OF THE SWITCH BODY, BLEEDING THE ACCUMULATOR NITROGEN CONTENT.  (X)
